# SDR HALA20240207039

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8123
- Aircraft time: 14,350 hours, 3,238 cycles
- Engine: Iae PW1133GJM
- Engine time: 10,491 hours, 2,288 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Plug
- Part number: UNKNOWN
- Condition: Missing
- Location: Oil Manifold Drn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - SAW A FEW DROPS OF OIL UNDER #1 ENGINE FAN COWL. FOUND LP05 OIL MANIFOLD DRAIN PLUG MISSING SCREW REF PIPC 79-21-49-01 ITEM 320 & 140 & 150. INSTALLED MISSING BOLT P/N: ST2601-06. NO LEAKS NOTED OK FOR SERVICE.
